# SDR DU4R0507147

- Difficulty date: July 6, 2005
- Submitted: July 6, 2005
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N311FL
- Make and model: Boeing 737-3S1
- Aircraft serial: 24856
- Aircraft time: 43,795 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT 3 IN DIAMETER, DEPTH .015 INCHES FUSELAGE S 1070 S-14L FRONTIER DENT TALLY ITEM NR 3.
